advertisement
Question
Posted by: sammy | 2012/08/01

LORIEN ANTI DEPRESSANTS

Hi my doctor prescribed Lorien anit depressants 20mg. I am a woman 42 years old but I am dead scared to take them after I see the possible side effects on the pamflet. Am I neurotic? Or is the side affects only a worse case scenario. Please I need an urgent answer as I am really in need of something to let me feel alive again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Relax. Laws and regulations require such pamphlets must be included in all meds packages, and that they must list all POSSIBLE side-effects, but the side-effects are not compulsory ! The lists ma help us to recognize whether what we might be noticing is or is not likely to be a side-effect. Lorien is one of many antidepressants used by millions of people round the world, and some barely notice any side-effects, some are troubled or annoyed by one or more, and then a different med may suit them better.
This is all best to discuss with the doctor who prescribed the drug, and/or the pharmacist.
Some of the side-effects listed are rather rare, some more common. Side-effects are usually worst in the first couple of weeks, as one's body gets used to the presence of the drug, and before the benefits of taking it become obvious.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anonymous | 2016/08/07

I have been on Lorian for 5days, is it to early to expect any results as I am feeling crap!

Reply to Anonymous
Posted by: TLC | 2015/03/20

Hi there, I am really hoping you are able to give some advice. I have a friend who is on Lorien 3 times a day for depression. He has been on them for...... months. Has not seemed to help much. EVEN worse is he going through a divorce, is very very down in the dumps, wants to end his life, doesnt eat, drinks a lot of beer, is not sleeping either.... To add to all the stress etc, his company closed down last year and he is still sitting without a job. He dont want to go back for a 2nd opinion, He just does not want to do a thing. He is currently by his mom and she also looks after him, but can only do so much. He doesn't want to listen to anything we tell him. Please eat a little, please stop drinking less.... I feel sooo helpless and don't know what further to do......

Reply to TLC
Posted by: antoinette | 2014/10/22

I was previously on Citalopram 20mg and they were not helping me. Now I am on a different anti-depressant. i just wanted to know whether Nuzak and Lorien are the same thing?

Reply to antoinette
Posted by: Micky | 2012/08/06

Hi Sammy, i was on Lorien for about a year they are very mild, i never had any side affects.

Reply to Micky
Posted by: cybershrink | 2012/08/01

Relax. Laws and regulations require such pamphlets must be included in all meds packages, and that they must list all POSSIBLE side-effects, but the side-effects are not compulsory ! The lists ma help us to recognize whether what we might be noticing is or is not likely to be a side-effect. Lorien is one of many antidepressants used by millions of people round the world, and some barely notice any side-effects, some are troubled or annoyed by one or more, and then a different med may suit them better.
This is all best to discuss with the doctor who prescribed the drug, and/or the pharmacist.
Some of the side-effects listed are rather rare, some more common. Side-effects are usually worst in the first couple of weeks, as one's body gets used to the presence of the drug, and before the benefits of taking it become obvious.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement